# SDR FDEA201407181845

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Part number: 146N34104
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FINDINGS FUSELAGE EXTERIOR EXISTING REPAIR EXTERIOR DOUBLER & TRIPLER HAVE NUMEROUS NICKS, SCRATCHES & TOOL MARKS AT STATION 1568 - 1613 STRINGER 18R - 24R.  EXISTING REPAIR REMOVED & NEW REPAIR CARRIED OUT IAW PART 1 OF EA F-5330-T0308753 REV A.  TITLE FUSELAGE PLATES & SKINS.  REPAIR ON RT FUSELAGE EXTERIOR SKIN FROM STATION 1570 - 1615 BETWEEN STRINGER 18R - 24R.  REPAIR CLASSIFIED AS MAJOR.
